# SDR ASAAS0540469

- Difficulty date: September 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548L40504
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMPENNAGE SKIN CHAFED AT RT HORIZONTAL STABILIZER AFT SPAR LOWER CUTOUT.  FOUND RT EMPENNAGE SKIN CHAFED AT RT HORIZONTAL STABILIZER AFT SPAR CUTOUT OUT OF LIMITS.  REMOVED AND REPLACED SKIN SECTION AND TRACK FILLER.  (K)
